| Model Number |
365967 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd microtainer® sst¿ tube the broken lid/cap.The following information was provided by the initial reporter.The customer stated: during the blood collection, caps dislodged during centrifugation.Customer suspects caps were not sufficiently closed.Per document, no patient adverse event to report.
Additional Manufacturer Narrative
H6: investigation summary: bd had not received samples or photos for investigation.Fifty (50) available retention samples were visually evaluated with acceptable results.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for loose caps.Bd was not able to identify a root cause for the indicated failure mode.
Event or Problem Description